American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] C. Douglas Haessig and Steven Sperber. Symmetric power $L$-functions for families of generalized Kloosterman sums. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Johannes Mittmann, Nitin Saxena and Peter Scheiblechner. Algebraic independence in positive characteristic: A $p$-adic calculus. Trans. Amer. Math. Soc. 366 (2014) 3425-3450.
Abstract, references, and article information   
View Article: PDF

[3] John Dollarhide. On the $L$-function of multiplicative character sums. Trans. Amer. Math. Soc. 365 (2013) 1637-1668.
Abstract, references, and article information   
View Article: PDF

[4] Elmar Grosse-Klönne. The Cech filtration and monodromy in log crystalline cohomology. Trans. Amer. Math. Soc. 359 (2007) 2945-2972. MR 2286064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alan Adolphson and Steven Sperber. Exponential sums on $\mathbf{A}^n$, II. Trans. Amer. Math. Soc. 356 (2004) 345-369. MR 2020036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Francesco Baldassarri. Special values of symmetric hypergeometric functions. Trans. Amer. Math. Soc. 348 (1996) 2249-2289. MR 1361637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Goro C. Kato. On the generators of the first homology with compact supports of the Weierstrass family in characteristic zero . Trans. Amer. Math. Soc. 278 (1983) 361-368. MR 697080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] William E. Lang. A short proof of Castelnuovo's criterion of rationality . Trans. Amer. Math. Soc. 264 (1981) 579-582. MR 603783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia